Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Increase in heart rate after using sildenafil, worried. Is it just anxiety?

my eyes usually gets open at 5am . once due to sildenafil i got severe increase in herat rate n fw more thngs,since than m afraid,after that it was hapening in a week or within 15days but not upto that extend. as m afraid n when my eyes opens at 5 or 6am my minds reminds me same attack n my heart rate start incresing if i get more worried it goes upto 120 n if i control myself n divert my mind than it dcreases within 5-10 mint. what sud i do , now a days it happens daily frm 1week,is it a desease or jus my anxiety n afraid.
Asked On : Sun, 3 Feb 2013
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

It is more likely to be due to anxiety rather than any disease. Please consult your physician for anti-anxiety medicnes. You can avaoid similar episodes by keeping your self relaxed and stop worrying about impending episodes.


Answered: Sun, 3 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Mamun Kabir's  Response
thank you.
there is a common fear in public that sildenafil causes heart problem.
but it is not true.
it causes some harmful effect on already diseased heart.
so you need not to worry.
if it is worsening then avoid sildenafil & take other measures.
take care.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor